Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Jack, Andrew"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.


Jack, Andrew, Johnson, Timothy and Zervos, Mihail (2008) A singular control model with application to the goodwill problem. Stochastic Processes and Their Applications, 118 (11). pp. 2098-2124. ISSN 0304-4149

Jack, Andrew and Zervos, Mihail (2006) Impulse control of one-dimensional Itô diffusions with an expected and a pathwise ergodic criterion. Applied Mathematics and Optimization, 54 (1). pp. 71-93. ISSN 0095-4616

Zervos, Mihail and Jack, Andrew (2006) A singular control problem with an expected and a pathwise ergodicperformance criterion. Journal of Applied Mathematics and Stochastic Analysis, 2006 (82538). pp. 1-19. ISSN 1687-2177

Book Section

Jack, Andrew and Zervos, Mihail (2006) Impulse and absolutely continuous ergodic control of one-dimensional Ito diffusions. In: Kabanov, Yu, Lipster, R. and Stoyanov, J., (eds.) From Stochastic Calculus to Mathematical Finance: the Shiryaev Festschrift. Springer, Berlin, Germany, pp. 295-314. ISBN 9783540307822

This list was generated on Sun Aug 9 20:07:48 2020 BST.